MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC121200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported the following comorbidities and medications were provided comorbidities - dyslipidemia, hypertension, diabetes, hypercalcemia, smoker.Medications - norco, ativan, neurontin, vitamin d, prinivil, glucophage, zocor, tylenol as gore was unable to determine which device (s) caused or contributed to the event if any; additional device(s) implanted related to this event include th following gore® excluder® aaa endoprosthesis, stent graft contralateral leg (plc1410000), lot/serial - (b)(4), udi: (b)(4).Gore® excluder® aaa endoprosthesis, stent graft iliac extender (pll1614070), lot/serial: (b)(4), udi: (b)(4).(b)(4).
 
Event or Problem Description
On (b)(6), 2022 the patient underwent evar for an abdominal aortic aneurysm and was implanted with the following gore endoprostheses: cxt261412 (lot/sn:(b)(4)) gore® excluder® conformable aaa endoprosthesis - trunk ipsilateral leg; plc121200 (lot/sn: (b)(4)) gore® excluder® aaa endoprosthesis - contralateral leg; plc141000 (lot/sn: (b)(4)) gore® excluder® aaa endoprosthesis - contralateral leg; pll161407 (lot/sn: (b)(4)) gore® excluder® aaa endoprosthesis - iliac extender.At the one month follow up visit ct imaging revealed stenosis in the right limb.This was reportedly the result of the previously implanted stents competing for space within the small vessel area (1000-e:-other).As reported, the patient was asymptomatic.On (b)(6), 2022 the patient underwent a planned reintervention in which gore® viabahn® vbx balloon expandable endoprosthesis devices were implanted in the right limb.The left side was accessed, but only to place a balloon in order to counteract the stent inflation (kissing balloon technique).As reported, the patient tolerated the procedure.Information regarding which endoprostheses went down the right leg and which went down the left leg was requested but was not provided and remains unknown.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.H6: code 213, no device problem found ¿ a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.H6: code 22, known inherent risk of device - according to the gore® excluder® aaa endoprosthesis ifu, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: occlusion of device or native vessel.Also according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), all lengths and diameters of the devices necessary to complete the procedure should be available to the physician, especially when pre-operative case planning measurements (treatment diameters / lengths) are not certain.This approach allows for greater intraoperative flexibility to achieve optimal procedural outcomes.Additional considerations for patient selection include but are not limited to: patient¿s anatomical suitability for endovascular repair, and freedom from significant femoral / iliac artery occlusive disease that would impede inflow or outflow of stent-grafts.Successful patient and device selection is dependent on knowledge of radiographic image interpretation, device selection and sizing.Recommended endoprosthesis oversizing relative to the vessel is approximately 7-25% for contralateral leg and iliac extender components.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13995742
Report Number3013164176-2022-01344
Device Sequence Number5104319
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public00733132618712
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2024
Device Model NumberPLC121200
Device Catalogue NumberPLC121200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight89 KG